Publication
Title
Kinematics and efficiency of steady swimming in adult axolotls (**Ambystoma mexicanum**)
Author
Language
English
Source (journal)
The journal of experimental biology. - London
Publication
London : 1997
ISSN
0022-0949
Volume/pages
200(1997), p. 1863-1871
ISI
A1997XK16200004
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.08.2017
To cite this reference